# SDR UALA2009102103286

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 56,344 hours, 20,727 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80316301
- Part serial: 8
- Condition: Leaking
- Location: O2 System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PRESSURE REGULATOR FOUND LEAKING.  REMOVED AND REPLACED CREW O2 PRESSURE REGULATOR.  CHECKS NORMAL AT THIS TIME.
